Alessandro Portaluri
Alessandro Portaluri
Professor of Mathematics, University of Turin
Email verificata su unito.it - Home page
TitoloCitata daAnno
Spectral flow, Maslov index and bifurcation of semi-Riemannian geodesics
P Piccione, A Portaluri, DV Tausk
Annals of global Analysis and Geometry 25 (2), 121-149, 2004
352004
A Morse index theorem for perturbed geodesics on semi-Riemannian manifolds
M Musso, J Pejsachowicz, A Portaluri
Topological Methods in Nonlinear Analysis 25 (1), 69-99, 2005
312005
The homology of path spaces and Floer homology with conormal boundary conditions
A Abbondandolo, A Portaluri, M Schwarz
Journal of Fixed Point Theory and Applications 4 (2), 263-293, 2008
302008
On the dihedral n-body problem
DL Ferrario, A Portaluri
Nonlinearity 21 (6), 1307, 2008
232008
Computation of the Maslov index and the spectral flow via partial signatures
R Giambo, P Piccione, A Portaluri
Comptes Rendus Mathematique 338 (5), 397-402, 2004
222004
Morse index and bifurcation of p-geodesics on semi Riemannian manifolds
M Musso, J Pejsachowicz, A Portaluri
ESAIM: Control, Optimisation and Calculus of Variations 13 (3), 598-621, 2007
192007
Biological control of the chestnut gall wasp with T. sinensis: a mathematical model
F Paparella, C Ferracini, A Portaluri, A Manzo, A Alma
Ecological Modelling 338, 17-36, 2016
162016
A Morse–Smale index theorem for indefinite elliptic systems and bifurcation
A Portaluri, N Waterstraat
Journal of Differential Equations 258 (5), 1715-1748, 2015
162015
Morse index and linear stability of the Lagrangian circular orbit in a three-body-type problem via index theory
V Barutello, RD Jadanza, A Portaluri
Archive for Rational Mechanics and Analysis 219 (1), 387-444, 2016
92016
Linear instability of relative equilibria for n-body problems in the plane
VL Barutello, RD Jadanza, A Portaluri
Journal of Differential Equations 257 (6), 1773-1813, 2014
92014
On bifurcation for semilinear elliptic Dirichlet problems and the Morse–Smale index theorem
A Portaluri, N Waterstraat
Journal of Mathematical Analysis and Applications 408 (2), 572-575, 2013
92013
Index theory for heteroclinic orbits of Hamiltonian systems
X Hu, A Portaluri
Calculus of Variations and Partial Differential Equations 56 (6), 167, 2017
82017
On bifurcation for semilinear elliptic Dirichlet problems on geodesic balls
A Portaluri, N Waterstraat
Journal of Mathematical Analysis and Applications 415 (1), 240-246, 2014
82014
Morse–Smale index theorems for elliptic boundary deformation problems
F Dalbono, A Portaluri
Journal of Differential Equations 253 (2), 463-480, 2012
82012
A mathematical model of flavescence dorée epidemiology
F Lessio, A Portaluri, F Paparella, A Alma
Ecological modelling 312, 41-53, 2015
72015
Modes in modern music from a topological viewpoint
MG Bergomi, A Portaluri
arXiv preprint arXiv:1309.0687, 2013
72013
A bifurcation result for semi-Riemannian trajectories of the Lorentz force equation
P Piccione, A Portaluri
Journal of Differential Equations 210 (2), 233-262, 2005
72005
Maslov index of Hamiltonian systems
A Portaluri
arXiv preprint math/0405153, 2004
72004
Bifurcation results for critical points of families of functionals
A Portaluri, N Waterstraat
Differential and Integral Equations 27 (3/4), 369-386, 2014
62014
On the Maslov Index of Lagrangian Paths that are Not Transversal to the Maslov Cycle: Semi-riemannian Index Theorems in the Degenerate Case
R Giambo, P Piccione, A Portaluri
Politecnico di Torino. Dipartimento di Matematica, 2004
62004
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20